# SDR DALA2024030603099

- Difficulty date: March 5, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 72,823 hours, 23,992 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: UNKNOWN
- Condition: Out Of Limits
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5802 AD, A.A , IN REF TO AMDS 2561-01257-01C STEP 14: ENGAGEMENT BTW GIRT BAR SLIDER AND AFT FLOOR FITTING OUT OF LIMITS. CORRECTIVE ACTION: SUMMARY OF NRC 00014 SERVICEABLE GIRT BAR WAS REPLACED AND EFECTIVITY WAS VERIFIED PER B757-300 IPC 25-66-05- 05 ITEM 110W. LEAF SPRING ENGAGEMENT TEST WAS PERFORMED PER AMDS :2561-01257-01C, TEST OK
